# SDR IXXA0500238S

- Difficulty date: October 27, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LONGERON CORRODED AT STATION 1702 LONGERON 28 LEFT.  REMOVED DAMAGED, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW COOPESA EO COO-8-53-426-04.
